# SDR SWAA073864

- Difficulty date: August 1, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N682SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23496
- Aircraft time: 68,191 hours, 51,223 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Part number: 6546568
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND AFT PRESSURE BULKHEAD WEB CRACKED AT BS 1016, STR 7L.  REPAIRED BULKHEAD PER SRM.
